Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    WORSENING OF SYMPTOMS
    avatar
    AuntyTess posted:
    Can anyone help me.

    I have had such a worsening of symptoms over the past 4 days particularly with balance and walking. Could I be allergic to Ty? I have had 27 injections and was wondering if it could be a build up, otherwise I just don't know what is causing the above inability/

    Please respond as I am desperate for help.

    Thanks,

    Tess
    Reply
     
    avatar
    hackwriter responded:
    AuntyTess,

    That wouldn't be an allergic reaction to Ty, but it does sound like a flare. Contact your neurologist and report your symptoms.

    Kim
     
    avatar
    AuntyTess replied to hackwriter's response:
    Hi Kim,

    I had a feeling you would reply!! Can you get a flare up on Ty? I am so scared right now, because I can hardly walk, without holding onto furniture or walls. Also, my right leg seems to be the trouble and the MS has affected the left side. But about 4 weeks ago I had a really bad fall (my right knee is still bruised, I have been blaming my walking/balance on the fall, but I cannot go on blaming it). I have had an x-ray on it and there are no broken bones.

    I have an appoinment to see my Neuro on Tuesday of next week, I am going to tell him then. I just so scared.

    Thanks for replying,

    Tess
     
    avatar
    hackwriter replied to AuntyTess's response:
    Tess,

    You can get a flare on any of the disease-modifying therapies, most of us do. Our therapies don't stop the disease, they only slow it down.

    If your bad fall coincided with the worsening walk and balance, and the worsening is on the same side as the knee injury--then the knee injury could certainly be the culprit, too. You might have torn cartilage or other soft tissue injury--and an injured muscle can take as long as a month to heal. Be sure to tell your neuro about that bad fall.

    Kim
     
    avatar
    AuntyTess replied to hackwriter's response:
    Good Morning Kim

    Thank you for replying - you have made me feel so much better.

    I haven't been on this site for a long time because I was becoming obsessed with it!!!!!

    Hope you have a good day

    Tess


    Featuring Experts

    Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

    Helpful Tips

    Tips for Getting Through Cold & Flu SeasonExpert
    The weather is finally cooling down which brings most of us great relief, however flu season is right around the corner! I just wanted to ... More
    Was this Helpful?
    2 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.